# SDR JJBA201810175012

- Difficulty date: October 17, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 31,733 hours, 20,362 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR HANDLE UPSIDE DOWN. REMOVED AND INSTALLED UPPER RECESS CUP ON RT EMERGENCY DOOR TO THE CORRECT POSITION. NO DEFECTS NOTED.
